# SDR 2003FA0000750

- Difficulty date: May 13, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Engine: Lyc AEIO540D4D5
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: G1204105
- Part serial: 28125
- Condition: Failed
- Location: Aileron Trim
- Part time: 459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, TRIM WOULD NOT STOP AND CONTINUED TO MOVE TO THE LEFT.  PROBABLE CAUSE IS INTERNAL COMPONENT FAILURE IN THE AILERON TRIM ACTUATOR UNIT.
